# SDR SWIA200110019

- Difficulty date: July 5, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- Aircraft time: 3,791 hours, 5,401 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 12033043501
- Condition: Defective
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT AFTER TAKEOFF WHEN MOVING FLAPS FROM 15 DEGREES TO 0 DEGREES.  APPEARS TO BE NACELLE FLAPS REPEATEDLY.  PERFORMED FLAP INSPECTION AND FLAP TROUBLESHOOTING.  REMOVED LEFT INBOARD FLAP.  REPLACED ALL ROLLERS IAW 27-50-12 AND REPLACED OUTBOARD TRACK FOR LEFT INBOARD FLAP IAW 57-53-00.  REMOVED AND REPLACED RIGHT INBOARD FLAP AFTER ROLLER CHANGE IAW 27-50-12.  P/N:  PE61026-1, TRACK P/N:  120-33043-501.
